Follow
Michael Th. Rassias
Michael Th. Rassias
Hellenic Military Academy & Institute for Advanced Study, Princeton
Verified email at math.uzh.ch - Homepage
Title
Cited by
Cited by
Year
On the stability of the linear functional equation in a single variable on complete metric groups
SM Jung, D Popa, MT Rassias
Journal of Global Optimization 59, 165-171, 2014
1722014
Analytic number theory, approximation theory and special functions
GV Milovanović, MT Rassias
Honor of Hari M. Srivastava, 2014
1362014
New trends in general variational inequalities
MA Noor, KI Noor, MT Rassias
Acta Applicandae Mathematicae 170, 981-1064, 2020
1162020
Uniqueness theorems on functional inequalities concerning cubic-quadratic-additive equation
Y Lee, S Jung, MT Rassias
J. Math. Inequal 12 (1), 43-61, 2018
1052018
On half-discrete Hilbert’s inequality
MT Rassias, B Yang
Applied Mathematics and Computation 220, 75-93, 2013
992013
A multidimensional half-discrete Hilbert-type inequality and the Riemann zeta function
MT Rassias, B Yang
Applied Mathematics and Computation 225, 263-277, 2013
902013
On a multidimensional half-discrete Hilbert-type inequality related to the hyperbolic cotangent function
MT Rassias, B Yang
Applied Mathematics and Computation 242, 800-813, 2014
802014
On a functional equation of trigonometric type
SM Jung, MT Rassias, C Mortici
Applied Mathematics and Computation 252, 294-303, 2015
752015
On an n-dimensional mixed type additive and quadratic functional equation
YH Lee, SM Jung, MT Rassias
Applied Mathematics and Computation 228, 13-16, 2014
752014
Hyers–Ulam stability of associated Laguerre differential equations in a subclass of analytic functions
MR Abdollahpour, R Aghayari, MT Rassias
Journal of Mathematical Analysis and Applications 437 (1), 605-612, 2016
712016
Moments of linear positive operators and approximation
V Gupta, MT Rassias
Springer International Publishing, 2019
632019
A linear functional equation of third order associated with the Fibonacci numbers
SM Jung, MT Rassias
Abstract and Applied Analysis 2014 (1), 137468, 2014
632014
On the stability of a functional equation associated with the Fibonacci numbers
C Mortici, MT Rassias
Abstract and Applied Analysis 2014, 2014
612014
Open problems in mathematics
JF Nash, MT Rassias
Springer, 2016
592016
A Hilbert-type integral inequality in the whole plane related to the hypergeometric function and the beta function
MT Rassias, B Yang
Journal of mathematical analysis and applications 428 (2), 1286-1308, 2015
592015
Additive functional equations and partial multipliers in -algebras
C Park, MT Rassias
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2019
542019
Generalizations of a cotangent sum associated to the Estermann zeta function
H Maier, MT Rassias
Communications in Contemporary Mathematics 18 (01), 1550078, 2016
432016
On an equivalent property of a reverse Hilbert-type integral inequality related to the extended Hurwitz-zeta function
MT Rassias, BC Yang
J. Math. Inequal 13 (2), 315-334, 2019
402019
Hyers–Ulam stability of hypergeometric differential equations.
MR Abdollahpour, MT Rassias
Aequationes mathematicae 93 (4), 2019
372019
Two kinds of the reverse Hardy-type integral inequalities with the equivalent forms related to the extended Riemann zeta function
MT Rassias, B Yang, A Raigorodskii
Applicable Analysis and Discrete Mathematics 12 (2), 273-296, 2018
332018
The system can't perform the operation now. Try again later.
Articles 1–20